Open Journal of Modelling and Simulation

Open Journal of Modelling and Simulation

Publisher: Scientific Research Publishing Inc.
Editor: Prof.Bilal Chanane
Online ISSN: 2327-4026, Print ISSN: 2327-4018
Frequency: Quarterly

Description:

Open Journal of Modelling and Simulation (OJMSi) is an open access journal published quarterly. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote, share, and discuss various new issues and developments in all aspects of modelling and simulation.

 

Table of Contents

Vol 4, No 1 (2016)

Articles

On the Convergence of the Dual-Pivot Quicksort Process
Mahmoud Ragab, Beih El-Sayed El-Desouky, Nora Nader
 Vol 4, No 1 (2016), Pagination: 1-15
ABSTRACT |  PDF Abstract Views: 64  |  PDF Views: 0